Floor sinking feeling and head feels heavy?

Has anyone experienced this feeling before? I recently came off Ativan (1mg once or twice a day for about a month) and it's been a little over a week. Can I still be having withdrawals from this medicine or is this anxiety? I'm trying to figure out because it's keeping me from working, and even getting out of bed. It's too strange of a sensation that I start to panic. How can I help this :( thank you

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

13 Replies

oldestnewest
  • I've had the sinking floor feeling it really scary, it feels like I'm going to faint at any moment I know how you feel :(

  • Yes it's terrifying :( I just don't know when it'll go away

  • Finally someone else feels the same as me . I thought I was really cracking up . It sucks what crappy stuff anxiety makes us feel . I'm here for you

  • Thank you so much! I hate you have to go through this too, but I'm glad I'm not alone. If feels better knowing it's probably just anxiety

  • Kind of have it all the time. Rocking on a boat, sinking feeling with slight nausea. I am trying amytryptaline to get rid of this feeling but so far it's almost worse.

  • Me too! It is like I'm rocking on a boat. It's so hard for me to do the simplest thing, I just don't know what could help

  • I've had the feeling where it's like your just falling . It's weird and apparently quite common with panic . I wish all this crap would go away for all of us

  • I get that too jmerrick sitting doing nothing or standing up to long

  • I'm the same way. All day I'll get this feeling in my stomach like I'm on a roller coaster but I'm completely still! So frustrating and scary

  • Are u on any meds? I was thinking maybe related to med side effect. I don't know, it could be anxiety but I don't feel anxious just off balance and exhausted I was told by psychiatrist to try amyrtiptaline which is supposed to relieve this feeling, so far it has not just now I feel more out of it

  • Just started Prozac. I've been scared of my own head lol , all I keep thinking is I'm dying or not breathing right or this or that. My muscles are tight and fatigued

  • That's the same with me :( I'm always scared that im not breathing right because my muscles feel too tight in my chest and I'm suffering from terrible depersonalization. Just feeling like my body isn't right or isn't real :(

  • I'm not on any medication since I figured out I was pregnant. I've been medicine free and just wishing I could take something for these feelings to go away /:

You may also like...